Publish in this journal
Journal Information

Statistics

Follow this link to access the full text of the article

Letter to the Editor
Uveitis Due to Bisphosphonates: A Rare Side Effect?
Uveítis por bisfosfonatos: ¿un raro efecto secundario?
Sonia Martín Guilléna,
Corresponding author
kiaras24@hotmail.com

Corresponding author.
, Robert Hurtado Garcíab, Antonio Álvarez Cienfuegosc
a Medicina Familiar y Comunitaria, Hospital Vega Baja, Orihuela, Alicante, Spain
b Servicio de Medicina Interna del Hospital Vega Baja, Orihuela, Spain
c Servicio de Medicina Interna, Sección de Reumatología, Hospital Vega Baja, Orihuela, Alicante, Spain
Read
2624
Times
was read the article
810
Total PDF
1603
Total HTML
211
Total EPUB
Share statistics
Article information
ISSN: 21735743
Original language: English
The statistics are updated each day
Year/Month Html Pdf Epub Total
2021 December 4 8 1 13
2021 November 48 37 11 96
2021 October 66 52 13 131
2021 September 54 36 10 100
2021 August 30 35 6 71
2021 July 40 22 8 70
2021 June 47 23 5 75
2021 May 44 41 6 91
2021 April 94 91 27 212
2021 March 82 26 6 114
2021 February 42 20 6 68
2021 January 42 23 13 78
2020 December 46 28 5 79
2020 November 44 21 9 74
2020 October 26 12 4 42
2020 September 41 21 8 70
2020 August 29 18 6 53
2020 July 16 10 4 30
2020 June 31 17 3 51
2020 May 28 9 4 41
2020 April 27 28 4 59
2020 March 18 5 0 23
2020 February 1 0 0 1
2020 January 0 0 0 0
2019 December 0 0 0 0
2019 November 0 0 0 0
2019 October 0 0 0 0
2019 September 0 0 0 0
2019 August 0 0 0 0
2019 July 0 0 0 0
2019 June 0 0 0 0
2019 May 0 0 0 0
2019 April 0 0 0 0
2019 March 0 0 0 0
2019 February 0 0 0 0
2019 January 0 0 0 0
2018 December 0 0 0 0
2018 November 0 0 0 0
2018 October 0 0 0 0
2018 September 0 0 0 0
2018 August 0 0 0 0
2018 July 0 0 0 0
2018 June 0 0 0 0
2018 May 4 1 0 5
2018 April 47 13 0 60
2018 March 56 10 4 70
2018 February 24 7 5 36
2018 January 54 4 4 62
2017 December 27 7 6 40
2017 November 18 8 2 28
2017 October 22 6 5 33
2017 September 19 7 3 29
2017 August 19 4 4 27
2017 July 23 8 3 34
2017 June 38 9 7 54
2017 May 35 16 5 56
2017 April 21 7 2 30
2017 March 21 4 2 27
2017 February 20 14 0 34
2017 January 20 5 0 25
2016 December 58 18 0 76
2016 November 28 20 0 48
2016 October 41 18 0 59
2016 September 40 8 0 48
2016 August 41 8 0 49
2016 July 25 10 0 35
2016 June 0 0 0 0
2016 May 0 0 0 0
2016 April 2 15 0 17
2016 March 0 0 0 0
2016 February 0 0 0 0
Show all

Follow this link to access the full text of the article

Idiomas
Reumatología Clínica (English Edition)

Subscribe to our newsletter

es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?